# SDR WVER0514201551402

- Difficulty date: May 15, 2015
- Submitted: May 15, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 30,208 hours, 20,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD "J" ANGLE, COCKPIT FLOORBOARD SUPPORT, ON FWD SIDE OF FS 280.00 FLOORBEAM CORRODED.  REMOVED CORRODED "J" ANGLE SUPPORT AND REINSTALLED NEW, SERVICEABLE, "J" ANGLE, IAW THE APPLICABLE CHAPTER'S OF THE SRM.
